# SDR AALA202209221880

- Difficulty date: August 21, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737
- Aircraft serial: 30089
- Aircraft time: 58,329 hours, 24,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PARTS RACKS ITEM - FUSELAGE, WING TO BODY PANEL 194FR HAS A PUNCTURE IN OUTER SKIN AS MARKED. REPAIRED FUSELAGE WING TO BODY PANEL 194FR IN ACCORDANCE WITH SRM: 53-60-70-2R-1 AND 51-70-05.
